MathSciNet Relay Station
MathSciNet bibliographic data
MR169271 (29 #6523) 60.30 (60.65)
Keilson, J.; Wishart, D. M. G. A central limit theorem for processes defined on a finite Markov chain. Proc. Cambridge Philos. Soc. 60 1964 547–567.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement